Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 2(428), Pages 209–210 (Mi umn9706)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Absolute convergence of Fourier series in bounded complete double orthonormal systems

A. V. Meleshkina

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9706

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:2, 379–381

Bibliographic databases:

MSC: 42C10
Presented: А. Г. Сергеев
Accepted: 24.02.2016

Citation: A. V. Meleshkina, “Absolute convergence of Fourier series in bounded complete double orthonormal systems”, Uspekhi Mat. Nauk, 71:2(428) (2016), 209–210; Russian Math. Surveys, 71:2 (2016), 379–381

Citation in format AMSBIB
\Bibitem{Mel16}
\by A.~V.~Meleshkina
\paper Absolute convergence of Fourier series in~bounded complete double orthonormal systems
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 2(428)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn9706}
\crossref{https://doi.org/10.4213/rm9706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507478}
\zmath{https://zbmath.org/?q=an:06619518}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..379M}
\elib{https://elibrary.ru/item.asp?id=25865535}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 2
\pages 379--381
\crossref{https://doi.org/10.1070/RM9706}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380765700007}
\elib{https://elibrary.ru/item.asp?id=27108316}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979916716}


Linking options:
  • http://mi.mathnet.ru/eng/umn9706
  • https://doi.org/10.4213/rm9706
  • http://mi.mathnet.ru/eng/umn/v71/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:330
    Full text:98
    References:58
    First page:74

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021